We continue to review all events currently planned for the next sixty days and organizers will be notified if their event must be canceled, postponed, or held remotely. Please, check back on Indico during this time for updates regarding your meeting specifics.
As DOE O 142.3A, Unclassified Foreign Visits and Assignments Program (FVA) applies not only to physical access to DOE sites, technologies, and equipment, but also information, all remote events hosted by Fermilab must comply with FVA requirements. This includes participant registration and agenda review. Please contact Melissa Ormond, FVA Manager, with any questions.

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

 

DUNE CDR: DAQ Review

Europe/Zurich
892/1-D20 (CERN)

892/1-D20

CERN

Monday 892/1-D20 Tuesday 892/1-B09
David Newbold (University of Bristol / Rutherford Appleton Laboratory), Georgia Karagiorgi (Columbia University), Steve Kettell (BNL)
Description

Review of the DUNE DAQ conceptual design (30% design)

Information
Review Home

Charge Letter
Link to CERN page and connection information

Videoconferecing connection is via Vidyo (follow the CERN link directly above)

  • Monday, 3 December
    • 8:30 AM 9:00 AM
      Executive Session 30m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Steve Kettell (BNL)
    • 9:05 AM 9:25 AM
      Introduction 20m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: David Newbold
      Slides
    • 9:30 AM 9:50 AM
      Requirements 20m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Giles Barr (Oxford University)
      Slides
    • 9:55 AM 10:15 AM
      Interfaces 20m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Dr David Cussans (University of Bristol)
      Slides
    • 10:20 AM 10:40 AM
      ProtoDUNE: lessons learnt 20m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Karol Hennessy (University of Liverpool)
      Slides
    • 10:45 AM 11:00 AM
      Message passing framework 15m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Dr Brett Viren (BNL)
      Slides
    • 11:05 AM 11:25 AM
      Control and monitoring 20m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Alessandro Thea
      Slides
    • 11:30 AM 11:45 AM
      Readout: FELIX 15m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Giovanna Lehmann (CERN)
      Slides
    • 11:50 AM 12:05 PM
      Readout: FPGA co-processor 15m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Dr Patrick Dunne (Imperial College London)
      Slides
    • 12:30 PM 1:30 PM
      Lunch 1h 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
    • 1:40 PM 2:00 PM
      Back end 20m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Dr Kurt Biery (Fermilab)
      Slides
    • 2:05 PM 2:20 PM
      Overview of data volumes 15m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Josh Klein (University of Pennsylvania)
      Slides
    • 2:25 PM 2:45 PM
      Data selection system 20m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Georgia Karagiorgi (Columbia University)
      Slides
    • 2:50 PM 3:05 PM
      Timing and synchronisation 15m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Dr David Cussans (University of Bristol)
      Slides
    • 3:10 PM 3:30 PM
      Cost and schedule 20m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Prof. David Newbold (University of Bristol / Rutherford Appleton Laboratory)
      Slides
    • 3:35 PM 3:50 PM
      Development plan 15m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Dr Jim Brooke (University of Bristol)
      Slides
    • 3:55 PM 4:10 PM
      Installation and logistics 15m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Prof. Alec Habig (Univ. of Minnesota Duluth)
      Slides
    • 4:15 PM 4:35 PM
      Summary and review against charge 20m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: Georgia Karagiorgi (Columbia University)
      Slides
    • 5:00 PM 6:00 PM
      Executive Session 1h 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speakers: Steve Kettell (BNL), david francis (cern)
    • 7:05 PM 9:05 PM
      Dinner 2h 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
  • Tuesday, 4 December
    • 8:30 AM 10:00 AM
      Executive Session 1h 30m 892/1-B09

      892/1-B09

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speaker: David Francis (CERN)
    • 10:00 AM 11:00 AM
      Answers to Questions 1h 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speakers: Prof. David Newbold (University of Bristol / Rutherford Appleton Laboratory), Georgia Karagiorgi (Columbia University)
    • 12:00 PM 3:30 PM
      Committee Writing Session 3h 30m 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speakers: David Francis (CERN), Steve Kettell (BNL)
    • 3:30 PM 4:30 PM
      Closeout 1h 892/1-D20

      892/1-D20

      CERN

      Monday 892/1-D20 Tuesday 892/1-B09
      Speakers: David Francis (CERN), Ivan Furic (University of Florida), Steve Kettell (BNL)
      Slides